x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close

In association with the makers of Nurofen and Gaviscon

Nuromol 200/500mg Tablets

Nuromol 200/500mg Tablets

12 tablets
£3.99
In Stock
Delivery information Product #0146638

Please note images are for illustration purposes and may differ from the product(s) you receive.

Nuromol tablets combine two active ingredients, ibuprofen and paracetamol, into one tablet.

Nuromol Ibuprofen & Paracetamol Tablets

Double action pain relief for pain which requires a stronger analgesic than ibuprofen or paracetamol alone.

  • Double action pain relief.
  • Contains ibuprofen & paracetamol.
  • Relieves: headaches, tension headaches, migraines, back pain, muscular & rheumatic pain, body aches & pain, dental pain, period pain, cold & flu symptoms, fever, non-serious arthritis pain.

 

Nuromol 200mg/500mg tablets. Contains ibuprofen & paracetamol. For pain relief. Always read the label.

UK/CC/0219/0002

  • For oral administration and short term use only.
  • Adults: Take 1 caplet with water and food, up to 3 times per day. If 1 caplet does not control symptoms a maximum of 2 caplets may be taken up to 3 times per day.
  • Leave at least 6 hours between doses (maximum 6 caplets in 24 hours).
  • Do not give Nuromol to children under 18 years.
  • Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.
  • For detailed dosing instructions please refer to the product leaflet.
  • Do Not Take if You:

    • Are already taking any other paracetamol containing ingredient.
    • Are taking any other pain relieving products including ibuprofen, high dose aspirin (over 75mg a day) or other non steroidal anti-inflammatory drugs (NSAIDs) including cyclo-oxygenase -2 (COX-2) specific inhibitors.
    • Are allergic to ibuprofen, paracetamol or any other ingredients in Nuromol.
    • Are allergic to aspirin or any other NSAID painkillers
    • Have or ever had an ulcer or bleeding in your stomach or duodenum (small bowel).
    • Have blood clotting (coagulation) disorder.
    • Suffer from heart, liver or kidney failure.
    • Are in the last 3 months of pregnancy.
    • Are under 18 years old.
    • Please see product leaflet for full list of warnings.

    Ibuprofen 200mg and paracetamol 500mg. Please see product leaflet for full list of ingredients.

     

    Nuromol 200mg/500mg tablets. Contains ibuprofen & paracetamol. For pain relief. Always read the label.

    Why shop with YourPharmacy?

    • We are in association with the makers of your favourite healthcare brands by Reckitt Benckiser.

    • We are registered with the GPhC (9010315).

    • We are powered by Chemist Direct, the UK's largest online pharmacy service.

    Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

    * Terms and conditions apply